International Journal of Mathematics and Mathematical Sciences
Volume 9 (1986), Issue 3, Pages 621-622

Almost periodic motion in complete space

Anant Kumar

Satgharwa, P.O. Buniad Ganj, Pin-823003, Gaya, India

Received 17 December 1985

Copyright © 1986 Anant Kumar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


It is interesting that in a complete space an almost periodic motion is periodic if the null set ϕ is closed and if ϕ is not closed then every point of its trajectory is a limit point.